# SDR AALA202003069020

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 41,485 hours, 6,271 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Stick
- Part number: D27310001000AT
- Part serial: 7746
- Condition: Defective
- Location: Cockpit
- Part time: 19,383 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CONTROL SENSOR FAULT ON ECAM ON LANDING ROLLOUT. INFO: AIRCRAFT DID HAVE ROLL OSCILLATION WITH FLAPS EXTENDED FOR LANDING. ACCOMPLISHED TSM 27-93-00-810-828-A NO FAULTS CONFIRMED. REPLACED CAPTAINS SIDE STICK ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-92-41-401 AND 27-92-41-501.
